CSpace

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Some remarks about the possible blow-up for the Navier-Stokes equations 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 页码: 19
Authors:  Chemin, Jean-Yves;  Gallagher, Isabelle;  Zhang, Ping
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Anisotropic Littlewood-Paley Theory  blow-up criteria  incompressible Navier-Stokes equations  
Global strong solutions to 3-D Navier-Stokes system with strong dissipation in one direction 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 6, 页码: 1175-1204
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
anisotropic Navier-Stokes equations  Littlewood-Paley theory  well-posedness  35Q30  76D03  
INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA 期刊论文
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 2018, 卷号: 17, 期号: 5, 页码: 1121-1172
Authors:  Chemin, Jean-Yves;  Zhang, Ping
Favorite  |  View/Download:25/0  |  Submit date:2018/11/16
inhomogeneous incompressible Navier-Stokes equations  slow variable  decay estimate  anisotropic Littlewood-Paley theory  
On the Global Solution of a 3-D MHD System with Initial Data near Equilibrium 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2017, 卷号: 70, 期号: 8, 页码: 1509-1561
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2011, 卷号: 261, 期号: 11, 页码: 3181-3210
Authors:  Gui, Guilong;  Huang, Jingchi;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Anisotropic Littlewood-Paley theory  Large solutions  
Stability to the global large solutions of 3-D Navier-Stokes equations 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 3, 页码: 1248-1284
Authors:  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Navier-Stokes equations  Littlewood-Paley theory  Stability